client is currently on a 5 weeks chemo hold that was thought to cause the redness and the redness has not resolved.
No answers have yet been posted. Add your answer to this question.
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on crestor for several years and always felt tired but recently developed severe muscle pain; i looked it up and stopped the drug. my ...
3 answers • 6 Jan 2010
I started having really bad heartburn after starting crestor
1 answer • 25 Jun 2010
My urine is really dark and has bad smell. My legs are tender to the touch. My heels and Achilles tendon hurt so bad, the doctor took me off Crestor ...
1 answer • 7 Aug 2011
... weakness in my legs and loss of balance. What do you suggest? I am 72 years old and male. George W
3 answers • 25 Jul 2013